# SDR DALA2015011500456

- Difficulty date: January 14, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 30,655 hours, 15,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CROSSBEAM FRAME 68.  REPLACED THE CROSSBEAM IAW SRM 51-72-11 AND DWG D5347-0150.
